# SDR CA020130002

- Difficulty date: December 12, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 444 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  AILERON CABLE WORN BEYOND LIMITS.
